Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 28, 2021, 12:09 PM EDT for Spalding County, Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2021, 12:09 PM EDT (16:09 UTC)
- Expired
- Mar 28, 2021, 12:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 12:34 PM EDT | TSTM WND DMG | Griffin, GA | POWER LINE REPORTED DOWN ON S 6TH STREET. |
| Mar 28, 12:34 PM EDT | TSTM WND DMG | Griffin, GA | POWERLINES REPORTED DOWN NEAR THE INTERSECTION OF S 9TH STREET AND W BROAD STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
546
WWUS82 KFFC 281609
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1209 PM EDT Sun Mar 28 2021
GAZ053-054-056-057-067-068-070-281645-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
1209 PM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN
MERIWETHER...NORTHERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245
PM EDT...
At 1209 PM EDT...a strong thunderstorm was over Haralson, or 14 miles
southeast of Newnan...moving east at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Zebulon, Peachtree City, Hampton, Senoia, Brooks,
Williamson, Sharpsburg, Turin, Orchard Hill, Haralson, Woolsey, Sunny
Side, East Griffin, Starrs Mill, Walker Mill, Hollonville, Rover,
Highland Mills and Rocky Mount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8440 3335 8439 3335 8435 3337 8435
3338 8422 3324 8414 3309 8423 3315 8471
3333 8471
TIME...MOT...LOC 1609Z 270DEG 41KT 3324 8461
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:37 AM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Mar 28, 7:37 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 737 AM EDT Sun Mar 28 2021 .UPDATE... For 12z TAFs/Aviation. See discussion below. && .PREV DISCUSSION... /Issued 423 AM EDT Sun Mar 28 2021/ SHORT TERM /Today through Monday/... Very mild conditions exist across the area early this morning ahead of a strong cold front that will cross north and central GA today. Leading edge of convective/storm complex expected to reach NW Georgia btwn 11-12z, advancing south and east through day. Greatest severe potential will be across northwest/north-central GA (west of a Blue Ridge to Jasper to Cartersville to Cedartown line) this morning, where 50-60kts low lvl (0-3KM) winds/bulk shear coupled with MLCAPE up to 500 J/KG will exist to support damaging wind threat in any bowing line segments. We are continuing to monitor conditions across north Alabama for a potential WATCH across this area. Elsewhere, through the late morning/afternoon... narrow line of showers and storms will continue to move southeast perhaps undergoing some weakening before tapping into better instability this afternoon over middle/central GA. Shear profiles are not expected to be as impressive as early this morning (across the north) so severe threat will "isolated" at best this afternoon as line eventually weakens and exits forecast area by 6-8 PM this evening. In addition to the storm threats, gusty winds will occur just ahead of the front as well as for several hours post-frontal. Guidance suggesting 15-20 mph sustained winds with gusts up to 30 mph at times. This doesn't meet Wind Advisory criteria but will have to be monitored as we head into the late morning/early afternoon hours. Much drier/cooler air will filter across the area tonight with low temps in the 30s/40s (far cry from the 60s/70s we are seeing this morning). Dry and stable conditions will prevail Monday with more seasonal temperatures expected. DJN.83 LONG TERM /Monday Night through Saturday/... At the start of the period GA is under a weak ridge aloft with the remnants of a surface front along the Gulf Coast. The surface boundary moves north through Tuesday as a wave develops on it. This will spread showers and a few thunderstorms back into north and central GA Monday night and Tuesday. For Tuesday night through Wednesday night a long wave trough moves from the MS River Valley eastward through the Great Lakes. This will push a cold front through GA on Wednesday. Highest pops on Tuesday night and Wednesday still look reasonable with the frontal passage. With increasing instability during that time...have included a mention of thunder. By Thursday the long wave trough has moved off the Atlantic Coast and a dry northwest flow dominates the forecast area. A cooling trend is in store after Wednesday with low temperatures in the 30s for much of the area Wednesday night and Thursday night. The GFS and ECMWF seem to be in reasonable agreement on the major features. 41 DJN.83 && .AVIATION... 12Z Update... Broken line of convection has entered NW Georgia and should make its way across ATL and surrounding sites between 14-17z. Gusty winds and locally heavy rain should be main threats. Outside of the storms, increasing SW winds will occur then shift W/NW behind the line (sustained 15-20 mph w/ gusts around 25 mph). MVFR cigs expected to increase ahead of the convection, then gradually erode as drier air comes in behind the front. Winds should diminish late this evening/overnight. For ATL... a wind shift to the E/NE is expected after 12z/Monday. //ATL Confidence...12Z Update... Medium on ceilings/wind speeds Medium to high on timing and impacts from convection DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 40 66 44 / 80 10 5 10 Atlanta 73 40 65 46 / 80 10 5 10 Blairsville 64 34 63 41 / 90 10 0 5 Cartersville 69 37 66 44 / 90 5 5 5 Columbus 74 44 69 51 / 90 10 5 20 Gainesville 69 40 64 44 / 80 10 5 10 Macon 82 43 70 49 / 80 20 0 20 Rome 69 39 66 44 / 90 5 5 5 Peachtree City 74 40 67 46 / 80 10 5 10 Vidalia 85 49 71 53 / 60 50 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 11 AM EDT this morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee... Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin... Murray...Pickens...Polk...Union...Walker...Whitfield. && SHORT TERM...DJN.83 LONG TERM....41 AVIATION...DJN.83
Hazardous weather outlook, Mar 28, 4:55 AM EDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EDT Sun Mar 28 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A cold front will bring a line of scattered to numerous showers and thunderstorms to north and central Georgia today into the early evening. The showers and thunderstorms will enter northwest Georgia early this morning...and spread east and south across the remainder of the area this afternoon and early evening. A few storms could become strong to severe. The main threats will be damaging winds and large hail. Locally heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There will be a chance for thnderstorms again Tuesday night through Wednesday night ahead of another frontal boundary as it crosses the area mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 28, 10:20 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1020 AM EDT Sun Mar 28 2021
GAZ021-022-031>033-281445-
North Fulton GA-Cobb GA-Cherokee GA-Forsyth GA-Paulding GA-
1020 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...SOUTHERN
CHEROKEE...FORSYTH AND PAULDING COUNTIES UNTIL 1045 AM EDT...
At 1020 AM EDT...a line of strong thunderstorms was along a line
extending from Buffington to near New Georgia...and moving east at 60
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Canton, Dallas, Cumming, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Smyrna, Milton, Kennesaw, Duluth, Woodstock,
Acworth, Sugar Hill, Powder Springs, Holly Springs, Hiram, Free Home
and Fair Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8470 3408 8466 3411 8466 3426 8444
3433 8395 3430 8395 3428 8393 3427 8395
3422 8396 3419 8400 3418 8406 3410 8411
3406 8411 3399 8420 3400 8424 3396 8428
3397 8435 3389 8435 3381 8504 3384 8504
TIME...MOT...LOC 1420Z 260DEG 53KT 3423 8441 3387 8493
WIND...40MPHSpecial weather statement, Mar 28, 10:43 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1043 AM EDT Sun Mar 28 2021
GAZ022>025-033>035-281515-
Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-Forsyth GA-
Gwinnett GA-
1043 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...WESTERN BANKS...
NORTHWESTERN JACKSON...NORTH FULTON...NORTHWESTERN BARROW...FORSYTH
AND NORTHERN GWINNETT COUNTIES UNTIL 1115 AM EDT...
At 1043 AM EDT...a line of strong thunderstorms was along a line
extending from Coal Mountain to near Alpharetta...and moving east at
50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Duluth, Sugar Hill, Suwanee, Buford, Braselton, Auburn,
Flowery Branch, Dacula, Oakwood, Berkeley Lake, Hoschton,
Pendergrass, Gillsville and Talmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3440 8349 3400 8383 3398 8438 3400 8439
3430 8414
TIME...MOT...LOC 1443Z 263DEG 44KT 3425 8411 3405 8428
WIND...50MPHSpecial weather statement, Mar 28, 11:16 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1116 AM EDT Sun Mar 28 2021
GAZ023>025-027-034>037-047-281545-
Madison GA-Hall GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
Gwinnett GA-Clarke GA-Oconee GA-
1116 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN HALL...
SOUTHERN BANKS...JACKSON...WALTON...BARROW...GWINNETT...CLARKE AND
NORTHWESTERN OCONEE COUNTIES UNTIL 1145 AM EDT...
At 1115 AM EDT...a line of strong thunderstorms was along a line
extending from near Gillsville to Lilburn...and moving east at 65
mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Jefferson, Commerce, Watkinsville,
Homer, Danielsville, Athens, Snellville, Buford, Lilburn, Loganville,
Braselton, Auburn, Dacula, Social Circle, Grayson, Statham and
Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3432 8339 3427 8335 3424 8334 3426 8330
3424 8317 3427 8312 3423 8308 3417 8310
3414 8306 3400 8327 3398 8327 3367 8369
3373 8390 3379 8398 3377 8400 3379 8409
3388 8421 3436 8361 3439 8339
TIME...MOT...LOC 1515Z 266DEG 57KT 3426 8363 3389 8414
WIND...40MPHSpecial weather statement, Mar 28, 11:23 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 AM EDT Sun Mar 28 2021
GAZ052-066-281600-
Troup GA-Heard GA-
1123 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND SOUTHERN HEARD COUNTIES
UNTIL NOON EDT...
At 1123 AM EDT...a strong thunderstorm was over Dickert, or over
Roanoke...moving east at 45 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Franklin, Hogansville, Corinth, Louise, State Line Park,
Abbottsford, Waresville, Texas, Harrisonville, Hillcrest, Wares
Crossroads and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3330 8497 3328 8496 3328 8495 3326 8495
3323 8494 3322 8491 3313 8488 3297 8497
3300 8521 3327 8526
TIME...MOT...LOC 1523Z 269DEG 41KT 3314 8542
WIND...40MPHSpecial weather statement, Mar 28, 11:45 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 AM EDT Sun Mar 28 2021
GAZ052-053-066-067-281615-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
1145 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...
NORTHEASTERN TROUP...SOUTHEASTERN HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 1215 PM EDT...
At 1145 AM EDT...a strong thunderstorm was over Corinth, or 9 miles
southeast of Franklin...moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Hogansville, Grantville, Luthersville, Moreland, Sharpsburg,
Turin, Lone Oak, East Newnan, Corinth, Rocky Mount, Saint Marks,
Harrisonville and Hillcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3313 8504 3332 8505 3336 8464 3322 8461
3309 8467
TIME...MOT...LOC 1545Z 269DEG 37KT 3322 8496
WIND...50MPHSpecial weather statement, Mar 28, 12:09 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1209 PM EDT Sun Mar 28 2021
GAZ053-054-056-057-067-068-070-281645-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
1209 PM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN
MERIWETHER...NORTHERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245
PM EDT...
At 1209 PM EDT...a strong thunderstorm was over Haralson, or 14 miles
southeast of Newnan...moving east at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Zebulon, Peachtree City, Hampton, Senoia, Brooks,
Williamson, Sharpsburg, Turin, Orchard Hill, Haralson, Woolsey, Sunny
Side, East Griffin, Starrs Mill, Walker Mill, Hollonville, Rover,
Highland Mills and Rocky Mount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8440 3335 8439 3335 8435 3337 8435
3338 8422 3324 8414 3309 8423 3315 8471
3333 8471
TIME...MOT...LOC 1609Z 270DEG 41KT 3324 8461
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:30 PM EDT | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 28, 5:33 AM EDT | River Flood Warning | FFC | Gordon | 21 days |
| Mar 28, 6:14 AM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Mar 28, 6:45 AM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Mar 28, 7:19 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 41 min |
| Mar 28, 7:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 25 min |
| Mar 28, 8:06 AM EDT | Special Weather Statement | FFC | Fannin, Murray, Union, Whitfield | 39 min |
| Mar 28, 8:12 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Mar 28, 8:41 AM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Pickens | 34 min |
| Mar 28, 9:05 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 40 min |
| Mar 28, 9:11 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Mar 28, 9:14 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 31 min |
| Mar 28, 9:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 28 min |
| Mar 28, 9:30 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 30 min |
| Mar 28, 9:41 AM EDT | Special Weather Statement | FFC | Towns | 34 min |
| Mar 28, 9:51 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 24 min |
| Mar 28, 10:20 AM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Paulding | 25 min |
| Mar 28, 10:43 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Mar 28, 11:16 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 1 more | 29 min |
| Mar 28, 11:23 AM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Mar 28, 11:45 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Mar 28, 12:17 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 28 min |
| Mar 28, 12:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Pike, Spalding | 23 min |
| Mar 28, 12:45 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding | 30 min |
| Mar 28, 12:50 PM EDT | River Flood Warning | FFC | Dade | 7 hr |
| Mar 28, 12:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 25 min |
| Mar 28, 12:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 28, 1:13 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Mar 28, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Mar 28, 1:39 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Mar 28, 1:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Mar 28, 1:42 PM EDT | Special Weather Statement | FFC | Greene, Putnam, Taliaferro | 33 min |
| Mar 28, 2:04 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Mar 28, 2:27 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Taylor | 33 min |
| Mar 28, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Dodge, Houston, Laurens and 5 more | 52 min |
| Mar 28, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 28 min |
| Mar 28, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Mar 28, 4:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Mar 28, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 28, 6:18 PM EDT | Special Weather Statement | FFC | Toombs | 12 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.